# SDR 95ZZZM503

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681MA
- Make and model: Boeing 737-3M8
- Aircraft serial: 24376
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35057165
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RETURNED TO GATE, NR 1 ENGINE WOULD NOT ROTATE.  REPLACED NR 1 STARTER DUE TO SHEARED SHAFT.  ENGINE STARTS NORMALLY, AIRCRAFT RETURNED TO SERVICE.  (M)
